# SDR HKGA2020021107002

- Difficulty date: February 7, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N680AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC680
- Aircraft time: 17,798 hours, 41,025 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 2789000159
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED AN INTERMITTENT FIRE INDICATION WARNING LIGHT FOR THE NUMBER 2 ENGINE WHILE ON SHORT FINAL. THE CREW LANDED THE AIRCRAFT AND REPORTED THE ISSUE TO ON-SITE MAINTENANCE PERSONNEL. MAINTENANCE TROUBLESHOT THE ISSUE TO A FAULTY FIRE CONTROL PANEL. THE FIRE CONTROL PANEL WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE PERFORMED SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
